Journals / Archives of Clinical and Experimental Medicine / 2018 / Cilt: 3 - Sayı: 2

Vandetanib induced photoallergic dermatitis: A case report

Vandetanib’e bağlı gelişen fotoallerjik dermatit: Bir olgu sunumu

Pages
94–96
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this report, we present a case with metastatic medullar thyroid carcinoma who developed vandetanib-induced photoallergic dermatitis.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Vandetanib is a multi-kinase inhibitor of epidermal growth factor receptor, vascular endothelial growth factor.
📊
Key Findings & Data:Most common dermatological side effects induced by vandetanib include papulopustular eruption, hand-foot syndrome, and hyperpigmentation.
💡
Conclusion & Impact:In this report, we present a case with metastatic medullar thyroid carcinoma who developed vandetanib-induced photoallergic dermatitis.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:dermatit · fotoallerjenik · vandetanib

Abstract

Vandetanib is a multi-kinase inhibitor of epidermal growth factor receptor, vascular endothelial growth factor. Most common dermatological side effects induced by vandetanib include papulopustular eruption, hand-foot syndrome, and hyperpigmentation. In this report, we present a case with metastatic medullar thyroid carcinoma who developed vandetanib-induced photoallergic dermatitis.

Özet

Vandetanib, epidermal büyüme faktörü reseptörü ve vasküler endotelyal büyüme faktörünü inhibe eden bir multi-kinaz inhibitörüdür. Vandetanib kaynaklı en sık görülen dermatolojik yan etkiler papülopüstüler erüpsiyon, el - ayak sendromu ve hiperpigmentasyondur. Burada, vandetanib ile ilişkili fotoalerjik dermatit gelişen metastatik medüller tiroid karsinomlu bir hastayı sunduk.

🔖

Cite This Article

YÜCE, G. A., AN, İ., ESEN, M., AKDENİZ, N. (2018). Vandetanib induced photoallergic dermatitis: A case report. Archives of Clinical and Experimental Medicine, Cilt: 3 - Sayı: 2, 94–96. https://ajindex.com/articles/145122

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (8)

  1. Negulescu M, Zerdoud S, Boulinguez S, Tournier E, Delord JP, Baran R, et al. Development of Photoonycholysis with vandetanib Therapy. Skin Appendage Disord. 2017;2:146-51
  2. Goldstein J, Patel AB, Curry JL, Subbiah V, Piha-Paul S. Photoallergic reaction in a patient receiving vandetanib for metastatic follicular thyroid carcinoma: a case report. BMC Dermatol. 2015;15:2
  3. Bota J, Harvey V, Ferguson C, Hood A. A rare case of late-onset lichenoid photodermatitis after vandetanib therapy. JAAD Case Rep. 2015;1:141-3
  4. Tokimasa Y, Fujiwara K, Higo H, Kameyama N, Kayatani H, Sato K, et al. Photosensitivity reaction induced by erlotinib. Int Canc Conf J. 2012;1:173
  5. Kılıç A. Inhibitors of Epidermal Growth Factor Receptor and Dermatological Side Effects. Turk J Dermatol. 2012;6:168-74
  6. Fava P, Quaglino P, Fierro MT, Novelli M, Bernengo MG. Therapeutic hotline. A rare vandetanib-induced photo-allergic drug eruption. Dermatol Ther. 2010;23:553-5
  7. Monteiro AF, Rato M, Martins C. Drug-induced photosensitivity: Photoallergic and phototoxic reactions. Clin Dermatol. 2016;34:571-81
  8. Stein KR, Scheinfeld NS. Drug-induced photoallergic and phototoxic reactions. Expert Opin Drug Saf. 2007;6:431-43.